# SDR ASAA2020101433355

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 50,759 hours, 15,171 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971101492
- Condition: Inoperative
- Location: Apu Ignition
- Part time: 3,904 hours, 6,538 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START AND HAS FAULT LIGHT COME ON DURING START SEQUENCE.  GROUNDED-YES.  ATTEMPTED TO START APU FOLLOWING STEPS ON B737-800 FIM 49-40 TASK 802.  FOUND NO NOISE FROM IGNITER PLUG.  REPLACED IGNITER PLUG LEAD, REF B737-800 AMM 49-41-52-400-801 AND IGNITION UNIT, REF AMM 49-41-31-400-801.  APU OPERATION NORMAL.
